# SDR AALA202506303427

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 43,219 hours, 18,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG24596
- Condition: Low Pressure
- Location: Zone 800
- Part time: 25,618 hours, 11,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE WORKING A-CHECK 024 JOB CARD 08C20025006 DVI EMERGANCY ESCAPE SLIDE AND PRESSURE BOTTLE, FOUND AFT RIGHT DOOR SLIDE INFLATION CYLINDER PRESSURE GAGE IN THE RED. REMOVE AND REPLACE R2 SLIDE.PER W/C 08L22125001.
